# SDR SWAA2022072923715

- Difficulty date: June 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 27,735 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR Z ANGLE HAS CORROSION AROUND NUT PLATE HOLES. MARKED / [01] REMOVED 0.027 INNER CHORD ZEE REMAINING THICKNESS 0.053 FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1;[02] C/W MEASUREMENTS;[03] 1. RAY LINCH (TECHNICIAN); 29-JUN-2022 03:33 UTC REMOVED 0.027 INNER CHORD ZEE REMAINING THICKNESS 0.053 FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1 2. RAY LINCH (TECHNICIAN); 29-JUN-2022 03:57 UTC C/W MEASUREMENTS C/W INSPECTION.;[04] REMOVED Z ANGLE PER SRM 51-40-02.;[05] LOCATED HOLES ON NEW Z ANGLE PER SRM 51-40-02.;[06] INSPECTED WORK PERFORMED ON C/A #5;[07] OK TO INSTALL AFT GALLEY ZEE ANGLE.;[08] INSTALLED NEW Z ANGLE PER SRM 51-40-02;[09] REMOVED AND REPLACED A ANGLE PER SRM 51-40-02 AND EA 22-153-01974;[10] REMOVED AND REPLACED A ANGLE PER SRM 51-40-02 AND EA 22-153-01974 C/W INSPECTION
